Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 52, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 8, 2015, 6:56 PM CDT for Jefferson County, Oklahoma; Clay County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2015, 6:56 PM CDT (23:56 UTC)
- Expired
- May 8, 2015, 7:31 PM CDT
- In force
- 35 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
Counties Jefferson County, OK, Clay County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 7:08 PM CDT | TORNADO | 1 E Waurika, OK | TIME AND LOCATION ESTIMATED. |
| May 8, 7:08 PM CDT | TORNADO | 1 E Waurika, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 12:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
619
WFUS54 KOUN 082356
TOROUN
OKC067-TXC077-090045-
/O.NEW.KOUN.TO.W.0052.150508T2356Z-150509T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
NORTHERN CLAY COUNTY IN NORTHERN TEXAS...
* UNTIL 745 PM CDT
* AT 656 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR WAURIKA...
MOVING EAST AT 20 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WAURIKA...HASTINGS...ADDINGTON...SUGDEN AND SOUTHEASTERN WAURIKA
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3408 9817 3416 9813 3425 9813 3429 9775
3415 9772 3402 9776
TIME...MOT...LOC 2356Z 273DEG 16KT 3416 9803
TORNADO...OBSERVED
HAIL...1.75IN
$$
KURTZ2 follow-up statements
272
WWUS54 KOUN 090017
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
717 PM CDT FRI MAY 8 2015
TXC077-090026-
/O.CAN.KOUN.TO.W.0052.000000T0000Z-150509T0045Z/
CLAY TX-
717 PM CDT FRI MAY 8 2015
...THE TORNADO WARNING FOR NORTHERN CLAY COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3409 9802 3416 9801 3426 9803 3428 9775
3415 9772 3404 9775
TIME...MOT...LOC 0016Z 273DEG 16KT 3416 9792
$$
OKC067-090045-
/O.CON.KOUN.TO.W.0052.000000T0000Z-150509T0045Z/
JEFFERSON OK-
717 PM CDT FRI MAY 8 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN JEFFERSON COUNTY...
AT 716 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES EAST OF WAURIKA...MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
WAURIKA...ADDINGTON AND SUGDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3409 9802 3416 9801 3426 9803 3428 9775
3415 9772 3404 9775
TIME...MOT...LOC 0016Z 273DEG 16KT 3416 9792
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
KURTZ641
WWUS54 KOUN 090031
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT FRI MAY 8 2015
OKC067-090041-
/O.CAN.KOUN.TO.W.0052.000000T0000Z-150509T0045Z/
JEFFERSON OK-
731 PM CDT FRI MAY 8 2015
...THE TORNADO WARNING FOR NORTHWESTERN JEFFERSON COUNTY IS
CANCELLED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
JEFFERSON COUNTY.
LAT...LON 3409 9802 3416 9801 3426 9803 3428 9775
3415 9772 3404 9775
TIME...MOT...LOC 0030Z 273DEG 16KT 3416 9784
$$
KURTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 8, 6:46 PM CDT, 10 minutes earlier.
Area forecast discussion, May 8, 6:46 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT FRI MAY 8 2015
.DISCUSSION...
SEVERE STORMS AND FLASH FLOODING WILL CONTINUE THIS EVENING.
LATEST RADARS INDICATED NUMEROUS STORMS FROM SEYMOUR AND WICHITA
FALLS TEXAS TO OKLAHOMA CITY TO PONCA CITY. STORMS WILL CONTINUE
TO PUSH SOUTHEAST THIS EVENING AND SEEM TO BECOME MORE LINEAR IN
NATURE AS THEY AFFECT LOCATIONS SOUTHEAST OF I-44.
THE MAIN SEVERE HAZARDS REMAIN DAMAGING WINDS AND VERY LARGE HAIL
WITH A FEW TORNADOES. THE TORNADO POTENTIAL MAY INCREASE OVER THE
NEXT FEW HOURS AS LOW LEVEL SHEAR INCREASES ACROSS SOUTHERN
OKLAHOMA...ESPECIALLY IF STORMS REMAIN DISCRETE. WILL CLOSELY
MONITOR.
FLASH FLOODING MAY BE THE BIGGER CONCERN THIS TONIGHT WITH
RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WITH THE STRONGEST
STORMS.
STRONG WAKE LOW WINDS SEEM TO BE DEVELOPING ACROSS SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS ON THE BACK EDGE OF STORMS. SOME
GUSTS OVER 50 MPH MAY OCCUR.
STORMS WILL PUSH INTO EASTERN OKLAHOMA BY MIDNIGHT...SLOWLY ENDING
THE SEVERE POTENTIAL TONIGHT. IT SEEMS UNLIKELY THAT ADDITIONAL
SEVERE STORMS WILL FORM BETWEEN MIDNIGHT AND 6 AM TONIGHT.
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.
MBS
&&
.AVIATION...
LOW CONFIDENCE CONTINUES WITH THE TAFS.
ONGOING TSRA WILL BE EAST OF ALL TAF SITES BY 03Z. BRIEF VARIABLE
GUSTY WINDS AND IFR OR LOWER CONDITIONS ARE POSSIBLE WITH TSRA.
STRONG EAST TO NORTHEAST WINDS WITH GUSTS OVER 30 KT COULD OCCUR
FOR A 1 TO 2 HOUR PERIOD AS STORMS END THROUGH 05Z.
WIDESPREAD MVFR/IFR CONDITIONS WILL LIKELY FORM 06-18Z. KEPT
MENTION OF THESE CONDITIONS IN TAFS...THOUGH NOT COMPLETELY SURE
THESE LOWER CONDITIONS WILL OCCUR. CONDITIONS WILL LIKELY IMPROVE
TO VFR AT MOST SITES AFTER 18Z.
ADDITIONAL TSRA MAY OCCUR NEARLY ANY TIME AND ANYWHERE AFTER 03Z.
KEPT VCTS MENTION AT MANY SITES...MAINLY 12-18Z. BRIEF VARIABLE
GUSTY WINDS AND MVFR OR LOWER CONDITIONS ARE POSSIBLE. STORM
COVERAGE AND LOCATIONS REMAIN VERY UNCERTAIN.
MBS
&&
.PREV DISCUSSION... /ISSUED 336 PM CDT FRI MAY 8 2015/
DISCUSSION...
THE STORM COMPLEX THAT DEVELOPED THIS AFTERNOON OVER WEST TEXAS
WILL PROGRESS SLOWLY EAST LATE THIS AFTERNOON AND EARLY EVENING.
A SURFACE BOUNDARY EXTENDING ROUGHLY ALONG I-40 SHOULD AT LEAST
SLIGHTLY REDUCE THE SEVERE WEATHER POTENTIAL TO THE NORTH.
LATER TONIGHT...THINGS BECOME MUCH LESS CLEAR. WIDESPREAD ELEVATED
CONVECTION SEEMS LIKELY AS THE LARGE STORM SYSTEM TO OUR WEST
CONTINUES TO PLOD EAST. THIS MAY CAUSE ADVERSE EFFECTS ON THE
FORECAST FOR TOMORROW. IN FACT...MODEL GUIDANCE IS ALL OVER THE
PLACE WITH PRECIPITATION FOR TONIGHT THROUGH TOMORROW NIGHT.
GUIDANCE FINALLY BECOMES COHERENT AGAIN ON SUNDAY...AS THE MAIN
UPPER WAVE DEPARTS...AND A COLD FRONT IS DRIVEN SOUTHEAST INTO
OKLAHOMA.
THE NATURE OF THE FORECAST STORM MOVEMENT AND MOISTURE QUANTITY
WILL BE QUITE FAVORABLE FOR VERY HEAVY RAINFALL OVER MOST OF OUR
FORECAST AREA. A FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY
EVENING. SOUTHEAST OKLAHOMA LOOKS LIKE IT WILL BEAR THE MAIN BRUNT
OF HEAVY RAIN...MAINLY LATE IN THE PERIOD...AND THE WATCH MAY NEED
TO BE EXTENDED FOR THAT AREA IN LATER FORECASTS...DEPENDING ON
EXACTLY WHEN THE RAIN FINALLY EXITS OUR FORECAST AREA.
MONDAY LOOKS LIKE A MILD AND DRY DAY...BEFORE RAIN CHANCES RETURN
ON TUESDAY. MODELS AGREE ON A MOIST FLOW NEAR THE SURFACE...WITH
SOUTHWEST FLOW PREVAILING ALOFT. ASSUMING THIS HAPPENS...THERE
WILL BE RELATIVELY HIGH CHANCES FOR RAIN FROM TUESDAY THROUGH AT
LEAST THE FOLLOWING WEEKEND. SINCE THE MAIN TARGET OF THE RAIN
NEXT WEEK WILL PROBABLY BE THE EASTERN HALF OF OKLAHOMA...FLOODING
MAY BECOME A MAJOR CONCERN AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 63 77 63 75 / 60 70 50 50
HOBART OK 63 78 57 78 / 50 70 30 20
WICHITA FALLS TX 66 80 63 78 / 50 70 60 60
GAGE OK 59 78 51 74 / 50 70 20 10
PONCA CITY OK 63 77 63 76 / 70 70 60 40
DURANT OK 67 79 66 76 / 70 70 70 80
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
015>048-050>052.
TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.
&&
17/17/17Hazardous weather outlook, May 8, 12:03 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1203 PM CDT FRI MAY 8 2015 OKZ004>048-050>052-TXZ083>090-091715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1203 PM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TODAY AND TONIGHT. LOCATION... THE MODERATE RISK AREA IS SOUTH AND WEST OF A LINE EXTENDING FROM GOODLETT TEXAS... TO LAWTON AND PAULS VALLEY... TO DURANT OKLAHOMA. AN ENHANCED RISK IS GENERALLY ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR. TIMING... THROUGH 10 PM IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS...WIND GUSTS UP TO 80 MPH... AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WHICH MAY RESULT IN FLASH FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS TODAY AND TONIGHT. DISCUSSION... AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND AFFECT PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS EARLY THIS AFTERNOON. THIS ACTIVITY WILL SPREAD EAST AND NORTHEAST THE REST OF THIS AFTERNOON AND THIS EVENING. THE MOST LIKELY AREA FOR THE MOST SIGNIFICANT SEVERE WEATHER WILL BE NEAR AND SOUTH OF THE RED RIVER. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS. A FEW TORNADOES COULD BE POSSIBLE AS WELL... MAINLY IN THE MODERATE RISK AREA. THE THUNDERSTORMS COULD DEVELOP INTO ONE OR MORE BOWING LINES LATER THIS AFTERNOON AND EVENING. IF THIS OCCURS... DAMAGING STRAIGHT-LINE WINDS WILL BECOME A BIGGER CONCERN THAN THE HAIL. THE POTENTIAL FOR SEVERE STORMS WILL DIMINISH OVERNIGHT. HOWEVER... THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY SATURDAY. .HEAVY RAIN... WITH THE CONTINUED THREAT OF LOCALLY HEAVY RAINFALL...FLASH FLOODING AND RIVER FLOODING WILL CONTINUE TO BE A CONCERN IN AREAS WITH PROLONGED RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE WEEKEND...WITH A MODERATE RISK FOR SEVERE STORMS SATURDAY...AND A SLIGHT RISK SUNDAY. ON SATURDAY...A POTENT STORM SYSTEM COMBINED WITH ABUNDANT MOISTURE AND INSTABILITY...WILL YIELD A VERY FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE POSSIBLE...ALONG WITH THE POTENTIAL FOR A STRONG TORNADO OR TWO. ON SUNDAY...SEVERE STORMS MAY DEVELOP ALONG A SLOW MOVING FRONT...BRINGING A CONTINUED THREAT OF LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. BY MONDAY...A COLD FRONT SHOULD RESULT IN DECREASING STORM CHANCES FROM WEST TO EAST...BUT A LOW CHANCE OF THUNDERSTORMS WILL REMAIN ACROSS SOUTHEASTERN OKLAHOMA. THUNDERSTORMS WILL THEN RETURN EACH DAY FROM TUESDAY INTO NEXT WEEKEND...AS A SERIES OF SYSTEMS MOVES THROUGH THE SOUTHERN PLAINS. AT THIS TIME...THE POTENTIAL FOR SEVERE STORMS APPEARS RELATIVELY LOW FROM TUESDAY ONWARD. .HEAVY RAIN... ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE AREA THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH FLOODING AND MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 8, 6:04 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CDT FRI MAY 8 2015
OKZ023-037-038-044-082330-
COMANCHE OK-COTTON OK-CADDO OK-TILLMAN OK-
604 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...NORTHERN COTTON...
SOUTH CENTRAL CADDO AND EAST CENTRAL TILLMAN COUNTIES UNTIL 630 PM
CDT...
AT 601 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR FORT SILL TO NEAR FAXON...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
LAWTON...WALTERS...CACHE...GERONIMO...CHATTANOOGA...MEDICINE PARK...
INDIAHOMA...FAXON...FORT SILL...MEERS...LAKE LAWTONKA...SOUTHWESTERN
LAKE ELLSWORTH...HULEN...WICHITA MOUNTAINS WILDLIFE REFUGE...MOUNT
SCOTT...DORIS CAMPGROUND AND THE VISITOR CENTER.
LAT...LON 3489 9844 3467 9824 3437 9818 3437 9867
3472 9881
TIME...MOT...LOC 2301Z 251DEG 25KT 3466 9868 3442 9858
KURTZLocal storm report, May 8, 6:15 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM FLASH FLOOD 4 N THE VILLAGE 35.62N 97.55W
05/08/2015 OKLAHOMA OK TRAINED SPOTTER
NW 150TH NEAR PENN COMPLETELY UNDER WATER.
&&
MDAYLocal storm report, May 8, 6:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 2 N NORMAN 35.25N 97.44W
05/08/2015 M2.50 INCH CLEVELAND OK TRAINED SPOTTER
&&
MAHALESpecial weather statement, May 8, 6:29 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
629 PM CDT FRI MAY 8 2015
OKZ023-027-038-039-044-090000-
COMANCHE OK-GRADY OK-COTTON OK-CADDO OK-STEPHENS OK-
629 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...SOUTHWESTERN
GRADY...NORTHEASTERN COTTON...SOUTHEASTERN CADDO AND WESTERN STEPHENS
COUNTIES UNTIL 700 PM CDT...
AT 628 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHEAST OF LAKE LAWTONKA TO NEAR FORT SILL TO 6 MILES EAST
OF GERONIMO...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
EASTERN LAWTON...DUNCAN...MARLOW...WALTERS...ELGIN...COMANCHE...
APACHE...RUSH SPRINGS...FLETCHER...CYRIL...STERLING...CEMENT...
MEDICINE PARK...EASTERN FORT SILL...LAKE LAWTONKA...CORUM...LAKE
ELLSWORTH...CENTRAL HIGH...EMPIRE CITY AND LAVERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3507 9810 3479 9789 3438 9775 3435 9831
3462 9841 3484 9858
TIME...MOT...LOC 2328Z 248DEG 31KT 3481 9847 3465 9835 3445 9827Special weather statement, May 8, 6:41 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT FRI MAY 8 2015
OKZ033>037-TXZ083>087-090045-
HARMON OK-GREER OK-TILLMAN OK-KIOWA OK-JACKSON OK-WILBARGER TX-
KNOX TX-HARDEMAN TX-WICHITA TX-FOARD TX-
641 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...SOUTHEASTERN GREER...
TILLMAN...SOUTH CENTRAL KIOWA...JACKSON...WILBARGER...NORTHWESTERN
KNOX...HARDEMAN...NORTHWESTERN WICHITA AND FOARD COUNTIES UNTIL 745
PM CDT...
STRONG NORTHEAST WINDS WILL BE SEEN ACROSS SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS EARLY THIS EVENING IN THE WAKE OF STRONG AND
SEVERE THUNDERSTORMS. NO ADDITIONAL SEVERE STORMS ARE EXPECTED BUT
WINDS FLOWING OUT OF THE EXITING STORMS WILL CAUSE STRONG WIND GUSTS.
HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...FREDERICK...MANGUM...QUANAH...HOLLIS...CROWELL...
TIPTON...CHILLICOTHE...MARTHA...GOULD...HEADRICK...AND HOLLISTER.
LAT...LON 3423 10005 3424 10001 3423 10000 3482 9999
3497 9950 3437 9869 3396 9931 3381 10000
3384 10000 3384 10005
TIME...MOT...LOC 2336Z 248DEG 31KT 3437 9942Local storm report, May 8, 6:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FLASH FLOOD LAWTON 34.60N 98.42W
05/08/2015 COMANCHE OK TRAINED SPOTTER
1 IN OF RAIN RECORDED IN HALF AN HOUR. FLOODING IN
STREETS WITH WATER ENCROACHING ON HOMES.
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:29 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 2 hr |
| May 7, 7:35 PM CDT | Special Weather Statement | OUN | Love | 25 min |
| May 7, 7:41 PM CDT | Tornado Warning | OUN | Love | 34 min |
| May 7, 8:27 PM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| May 7, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 41 min |
| May 7, 9:41 PM CDT | Special Weather Statement | OUN | Atoka | 34 min |
| May 7, 9:57 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 2 hr |
| May 7, 11:58 PM CDT | Flash Flood Warning | OUN | Bryan | 3 hr |
| May 8, 2:23 AM CDT | River Flood Warning | OUN | Bryan | 28 hr |
| May 8, 4:36 AM CDT | Dense Fog Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more | 5 hr |
| May 8, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 8, 1:10 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 50 min |
| May 8, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa | 50 min |
| May 8, 1:57 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 48 min |
| May 8, 2:26 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 54 hr |
| May 8, 2:26 PM CDT | River Flood Warning | OUN | Comanche, Cotton | 3 days |
| May 8, 2:33 PM CDT | Special Weather Statement | OUN | Caddo, Washita | 42 min |
| May 8, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| May 8, 2:48 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 3 hr |
| May 8, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 39 min |
| May 8, 3:23 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| May 8, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Washita | 50 min |
| May 8, 3:55 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 50 min |
| May 8, 4:02 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Kingfisher | 43 min |
| May 8, 4:16 PM CDT | Flash Flood Warning | OUN | Caddo, Greer, Harmon, Jackson, Kiowa, Washita | 3 hr |
| May 8, 4:27 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Kiowa, McClain and 1 more | 6 hr |
| May 8, 4:28 PM CDT | Tornado Warning | OUN | Tillman | 47 min |
| May 8, 4:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Kiowa, Washita | 38 min |
| May 8, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 50 min |
| May 8, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 38 min |
| May 8, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 51 min |
| May 8, 5:05 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 40 min |
| May 8, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 50 min |
| May 8, 5:37 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens, Tillman | 68 min |
| May 8, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 48 min |
| May 8, 6:01 PM CDT | Special Weather Statement | OUN | Cleveland | 29 min |
| May 8, 6:04 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| May 8, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie | 52 min |
| May 8, 6:14 PM CDT | Tornado Warning | OUN | Cotton, Jefferson | 46 min |
| May 8, 6:20 PM CDT | Areal Flood Advisory | OUN | Kay, Noble, Payne | 3 hr |
| May 8, 6:29 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 8, 6:30 PM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 4 hr |
| May 8, 6:39 PM CDT | Areal Flood Advisory | OUN | Canadian, Lincoln, Logan, Noble, Oklahoma, Payne | 3 hr |
| May 8, 6:41 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Tillman | 64 min |
| May 8, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 75 min |
| May 8, 6:53 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 4 hr |
| May 8, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 52 min |
| May 8, 6:59 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 31 min |
| May 8, 2:56 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 49 min |
| May 8, 3:17 PM CDT | Tornado Warning | OUN | Foard, Hardeman | 43 min |
| May 8, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 50 min |
| May 8, 5:08 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 52 min |
| May 8, 5:18 PM CDT | Tornado Warning | OUN | Knox | 42 min |
| May 8, 6:38 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 52 min |
Nearby
Tornado Warnings in Oklahoma, 2015Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.